Lecture Notes in Pure and Applied Mathematics
In this paper we study injective modules over universal enveloping algebras of finite-dimensional Lie algebras over fields of arbitrary characteristic. Most of our results are dealing with fields of prime characteristic but we also elaborate on some of their analogues for solvable Lie algebras over fields of characteristic zero. It turns out that analogous results in both cases are often quite similar and resemble those familiar from commutative ring theory.
Mathematics and Statistics
Feldvoss, Jörg. "Injective modules and prime ideals of universal enveloping algebras." Abelian Groups, Rings, Modules, and Homological Algebra, Lect. Notes Pure Appl. Math 249 (2006): 107-119.